| Model Number |
X SERIES |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to detect the attached multifunction cable.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed onsite by a zoll representative during initial testing.The device was returned to zoll medical corporation and the reported malfunction could not be duplicated.The device was put through extensive testing including internal inspection, bench handling, power cycling, manual 30 joule self testing and full defib/pads functionality testing without duplicating the report.The multi-function receptacle was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.